# SDR AWXA200200517

- Difficulty date: June 12, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 39,485 hours, 17,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3020
- Condition: Discharged
- Location: Cabin
- Part time: 5,983 hours, 2,379 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING L-2 DOOR SLIDE CHANGE AND TEST THE EMERGENCY LIGHT SYSTEM FAULTED, FOUND MIDDLE LT CABIN EMERGENCY POWER SUPPLY UNIT HAD INTERIOR LIGHTS FAULT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 11WL IAW 33-51-32-401, OPERATIONAL CHECK WAS GOOD.
